Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What could be the reason for not getting menses after taking diane35 in a thyroid patient having slight pcod ?

i had earlier posted my problem,i did my tsh test and its 5.90,i have still not got my periods and the pregnancy test was also negative,im very worried as i also have pcod due to which i was given diane35 for3cycles,please help me as we wish to plan soon for a baby.will there be any problem in concieving?
Asked On : Sun, 12 Jun 2011
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
YOUR TSH IS HIGH NORMAL ... U NEED TO GO FOR SOME MORE TESTS AS ....RBS , PROLACTIN LEVELS ..FSH/ LH ..AND ULTRASOUND FOR OVARIES AND...... if u are an established case of PCOD ... THEN ASK UR DOCTOR TO start u on METFORMIN THERAPY.
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor